Alert archive / Oregon / Wind Advisories in 2017
Wind Advisory 6, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Feb 4, 2017, 12:25 PM PST for 6 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Feb 5, 2017, 10:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2017, 12:25 PM PST (20:25 UTC)
- In effect from
- Feb 5, 2017, 10:00 AM PST
- Expired
- Feb 6, 2017, 6:16 AM PST
- In force
- 20 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 15 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.4 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200 WWUS76 KPDT 042025 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1225 PM PST SAT FEB 4 2017 ...STRONG SOUTH WINDS IN THE GRANDE RONDE VALLEY SUNDAY INTO EARLY MONDAY... .A LOW PRESSURE SYSTEM MOVING ACROSS OREGON WILL GENERATE STRONG SOUTH WINDS THROUGH THE VALLEY. ORZ049-051500- /O.NEW.KPDT.WI.Y.0006.170205T1800Z-170206T1500Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1225 PM PST SAT FEB 4 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE SUNDAY WITH THE STRONGEST WINDS EXPECTED SUNDAY NIGHT. * IMPACTS...TRAVEL ALONG INTERSTATE 84. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
728 WWUS76 KPDT 050354 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 754 PM PST SAT FEB 4 2017 ...STRONG SOUTH WINDS IN THE GRANDE RONDE VALLEY SUNDAY INTO EARLY MONDAY... .A LOW PRESSURE SYSTEM MOVING ACROSS OREGON WILL GENERATE STRONG SOUTH WINDS THROUGH THE GRANDE RONDE VALLEY. ORZ049-051600- /O.CON.KPDT.WI.Y.0006.170205T1800Z-170206T1500Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 754 PM PST SAT FEB 4 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE SUNDAY WITH THE STRONGEST WINDS EXPECTED SUNDAY NIGHT. * IMPACTS...TRAVEL ALONG AREA HIGHWAYS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
191 WWUS76 KPDT 051408 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 608 AM PST SUN FEB 5 2017 ...STRONG SOUTH WINDS IN THE GRANDE RONDE VALLEY TODAY INTO EARLY MONDAY... .A LOW PRESSURE SYSTEM MOVING ACROSS OREGON WILL GENERATE STRONG SOUTH WINDS THROUGH THE GRANDE RONDE VALLEY. ORZ049-052300- /O.CON.KPDT.WI.Y.0006.170205T1800Z-170206T1500Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 608 AM PST SUN FEB 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM PST MONDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED TONIGHT. * IMPACTS...TRAVEL ALONG AREA HIGHWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
240 WWUS76 KPDT 052143 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 143 PM PST SUN FEB 5 2017 ...STRONG SOUTH WINDS IN THE GRANDE RONDE VALLEY INTO EARLY MONDAY... .A LOW PRESSURE SYSTEM MOVING ACROSS OREGON WILL GENERATE STRONG SOUTH WINDS THROUGH THE GRANDE RONDE VALLEY. ORZ049-061500- /O.CON.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 143 PM PST SUN FEB 5 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS EXPECTED TONIGHT. * IMPACTS...TRAVEL ALONG AREA HIGHWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
236 WWUS76 KPDT 060218 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 618 PM PST SUN FEB 5 2017 ...STRONG SOUTH WINDS OVERNIGHT... .A LOW PRESSURE SYSTEM MOVING ACROSS THE COLUMBIA BASIN WILL GENERATE STRONG SOUTH WINDS OVERNIGHT. ORZ507-508-WAZ029-061500- /O.EXB.KPDT.WI.Y.0006.170206T0500Z-170206T1500Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 618 PM PST SUN FEB 5 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST MONDAY. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS EXPECTED AFTER MIDNIGHT. THE STRONGEST WINDS WILL OCCUR NEAR THE BLUE MOUNTAINS AS THE DOWNSLOPE INTO THE FOOTHILLS. * IMPACTS...STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ050-061500- /O.EXA.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA 618 PM PST SUN FEB 5 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST MONDAY. * WINDS...SOUTH 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS EXPECTED TO OCCUR NEAR THE MOUTH OF CANYONS COMING OUT OF THE WALLOWA MOUNTAINS. * IMPACTS...DAMAGING WINDS WILL BLOW DOWN TREES AND POWER LINES. WIDESPREAD POWER OUTAGES ARE EXPECTED. TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ049-061500- /O.CON.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 618 PM PST SUN FEB 5 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS EXPECTED OVERNIGHT. * IMPACTS...STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
475 WWUS76 KPDT 060735 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1135 PM PST SUN FEB 5 2017 ...STRONG SOUTH WINDS OVERNIGHT... .A LOW PRESSURE SYSTEM MOVING ACROSS THE COLUMBIA BASIN WILL GENERATE STRONG SOUTH WINDS OVERNIGHT. ORZ050-061500- /O.NEW.KPDT.HW.W.0002.170206T0735Z-170206T1500Z/ /O.CON.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA 1135 PM PST SUN FEB 5 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM PST MONDAY FOR THE SOUTH END OF THE WALLOWA VALLEY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING FOR WALLOWA VALLEY...WHICH IS IN EFFECT UNTIL 7 AM PST MONDAY. * WINDS...SOUTH 25 TO 40 MPH WITH GUSTS UP TO 55 MPH...EXCEPT SOUTH 35 TO 50 MPH WITH GUSTS UP TO 60 MPH AT THE SOUTH END OF THE WALLOWA VALLEY...AFFECTING THE JOSEPH AREA. * TIMING...WINDS WILL CONTINUE THROUGH EARLY MONDAY MORNING WITH THE STRONGEST WINDS EXPECTED TO OCCUR NEAR THE MOUTH OF CANYONS COMING OUT OF THE WALLOWA MOUNTAINS. * IMPACTS...DAMAGING WINDS WILL BLOW DOWN TREES AND POWER LINES. WIDESPREAD POWER OUTAGES ARE EXPECTED. TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ049-061500- /O.CON.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1135 PM PST SUN FEB 5 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS EXPECTED EARLY MONDAY MORNING. * IMPACTS...STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-508-WAZ029-061500- /O.CON.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 1135 PM PST SUN FEB 5 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS EXPECTED AFTER MIDNIGHT. THE STRONGEST WINDS WILL OCCUR NEAR THE BLUE MOUNTAINS AS THEY DOWNSLOPE INTO THE FOOTHILLS. * IMPACTS...STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
748 WWUS76 KPDT 061416 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 616 AM PST MON FEB 6 2017 ORZ050-061530- /O.CAN.KPDT.HW.W.0002.000000T0000Z-170206T1500Z/ /O.CAN.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ WALLOWA COUNTY- 616 AM PST MON FEB 6 2017 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH WIND WARNING. THE WIND ADVISORY HAS BEEN CANCELLED. A COLD FRONT WILL CONTINUE TO MOVE ACROSS WALLOWA COUNTY DURING THE NEXT HOUR OR TWO. THIS FRONT HAS CAUSED THE STRONG SOUTH WINDS TO SUBSIDE. AS A RESULT...THE WIND ADVISORY FOR WALLOWA COUNTY AND HIGH WIND WARNING FOR THE SOUTH END OF THE WALLOWA VALLEY HAVE BEEN CANCELLED. WINDS TODAY WILL BE SOUTHWEST TO WEST 10 TO 20 MPH WITH HIGHER GUSTS. $$ ORZ049-507-508-WAZ029-061530- /O.CAN.KPDT.WI.Y.0006.000000T0000Z-170206T1500Z/ GRANDE RONDE VALLEY- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- 616 AM PST MON FEB 6 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. THE PACIFIC COLD FRONT HAS MOVED EAST INTO WALLOWA COUNTY. AS A RESULT...THE VERY WINDY CONDITIONS HAVE SUBSIDED ACROSS THE BLUE MOUNTAIN FOOTHILLS AND THE GRANDE RONDE VALLEY. THUS THE WIND ADVISORIES FOR THESE AREAS HAVE BEEN CANCELLED. WINDS TODAY WILL BE SOUTH TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 4, 9:13 AM PST, 3 hours 12 minutes earlier.
Area forecast discussion, Feb 4, 9:13 AM PST, 3 hours 12 minutes before
Area Forecast Discussion...Updated
National Weather Service Pendleton OR
913 AM PST Sat Feb 4 2017
Updated Aviation Discussion
.UPDATE...What a difference in temperatures across the area this
morning. Cold air is often difficult to scour out for areas in and
around the Columbia Basin after arctic fronts and a prolonged
period of cold temperatures...and today is no exception. The
upper level low offshore continues to send a series of waves
across WA/OR...but these have done little to nothing to scour out
the cold air. The warm air advection has allowed temperatures to
increase into the mid to upper 30s in the mountains and valleys of
central and eastern Oregon and far southeast Washington as well as
the Lower Deschutes Plateau this morning while areas north have
maintained temperatures in the teens and 20s. Looking at the
virtual sounding at Pendleton...the cold air is about 3000 feet
deep. Surface gradients do not look tight enough to provide the
necessary mixing so will lower temperatures several degrees
across the Columbia Basin. Unfortunately...some areas will barely
get above freezing this afternoon and most of the Kittitas and
Yakima Valleys will be around the freezing mark. Will extend the
freezing rain potential for some areas into the afternoon. There
is only a slim possibility that the winter weather advisories in
effect until 10 AM will be extended...as precipitation has tapered
off and any additional amounts will be very light. Wister
&&
.AVIATION...18Z TAFs...Conditions will be mainly VFR but occasional
MVFR can also be expected along with areas of light freezing rain
and sleet except at Krdm and KBDN. South winds gusting to 20 knots
will continue at KRDM and KBDN for most of the period. Winds at
other TAF sites will be less than 10 knots. 76
&&
.PREV DISCUSSION... /issued 345 AM PST Sat Feb 4 2017/
LONG TERM...Monday through Friday. A cold front will sweep east
of the Cascades on Monday...lowering snow levels down to the Basin
floor but also bringing gusty winds. There is dry air behind the
fast moving front...therefore snow accumulations will be light.
The northern Blue Mtns and Wallowa Mountains may see about 3-5
inches of snow...and 1-3 inches are forecast for the east slopes
of the WA/OR Cascades. Elsewhere...accumulations should be one
inch or less. It's a little too early to say at this point...but
wind advisories may be needed for the Grande Ronde
Valley...Wallowa Valley...and the Blue Mtn Foothills of Oregon
Monday where a tight southerly gradient and increasing southwest
winds along the boundary layer are expected. Most areas will have
gusts 25-35 mph behind the front. Precipitation will taper off
Monday evening...and only scattered mountain snow showers are
expected after midnight on Tuesday. The next front on Tuesday and
Tuesday night will be associated with a surface low off the Oregon
coast...sending moisture across most of Oregon and snow is likely
south of Madras and John Day with about 20- 40 percent chance of
snow north of this area. There will be a northerly gradient during
this time that will keep afternoon temperatures in the 30s across
the region. Another warm front will bring rain and snow on
Wednesday...and snow levels will increase to 3500-5000 feet over
Central and North Central Oregon but remain around 1500-2500 feet
in eastern Washington and far northeast Oregon. By Wednesday
night...an additional increase of about 500-1000 feet can be
expected with snow levels. From Thursday through Friday...WA/OR
will be under a moist SW-W flow aloft with rain and mountain snow
as well as breezy/windy conditions. During this time...snow levels
will generally range from 4500-6000 feet. Wister
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 40 35 49 36 / 50 40 40 50
ALW 41 36 49 39 / 60 40 40 60
PSC 37 35 44 33 / 40 30 40 60
YKM 35 30 40 29 / 20 20 70 60
HRI 37 34 46 35 / 30 30 40 50
ELN 33 28 37 26 / 30 30 80 70
RDM 52 34 51 32 / 20 30 30 50
LGD 43 37 47 37 / 50 40 30 40
GCD 47 36 49 36 / 30 40 20 40
DLS 36 35 41 34 / 50 60 70 70
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 10 AM PST this morning for ORZ041-
044-507-508-510.
Winter Weather Advisory until 1 PM PST this afternoon for ORZ050-
502.
WA...Winter Weather Advisory until 10 AM PST this morning for WAZ024-
028-029-521.
Winter Weather Advisory until 1 PM PST this afternoon for WAZ030.
Winter Storm Warning until 4 PM PST this afternoon for WAZ520.
&&
85/76/76In the hours before
Local storm report, Feb 4, 8:07 AM PST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
807 AM PST SAT FEB 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM ICE STORM 3 NE WAITSBURG 46.29N 118.11W
02/04/2017 COLUMBIA WA TRAINED SPOTTER
0.30 INCHES OF FREEZING RAIN SINCE FRIDAY EVENING.
0802 AM ICE STORM PENDLETON 45.67N 118.82W
02/04/2017 UMATILLA OR NWS EMPLOYEE
0.25 INCHES OF FREEZING RAIN DOWNTOWN PENDLETON SINCE
FRIDAY EVENING.
&&
JASLocal storm report, Feb 4, 8:12 AM PST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
812 AM PST SAT FEB 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM HEAVY SNOW 1 NNW GLENWOOD 46.03N 121.30W
02/04/2017 M15.5 INCH KLICKITAT WA TRAINED SPOTTER
15.5 INCHES OF NEW SNOW IN THE PAST 24 HOURS. ELEVATION
1970 FEET.
&&
JASLocal storm report, Feb 4, 8:17 AM PST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
817 AM PST SAT FEB 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM HEAVY SNOW 1 NNW GLENWOOD 46.03N 121.30W
02/04/2017 M12.5 INCH KLICKITAT WA TRAINED SPOTTER
12.5 INCHES OF NEW SNOW IN THE PAST 24 HOURS. 15.5 INCHES
STORM TOTAL. ELEVATION 1970 FEET.
&&
JASLocal storm report, Feb 4, 9:35 AM PST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
935 AM PST SAT FEB 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM HEAVY SNOW SSW TROUT LAKE 46.00N 121.53W
02/04/2017 M12.6 INCH KLICKITAT WA COCORAHS
12.6 INCHES OF NEW SNOW DURING THE PAST 24HRS. ELEVATION
1952 FEET.
&&
JASThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 1:18 PM PST | Winter Storm Watch | PDT | 7 hr |
Nearby
Wind Advisories in Oregon, 2017Wind Advisories in Washington, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.